Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 175, NWS Charleston, WV

June 22, 2008Nicholas County, Webster County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 22, 2008, 3:35 PM EDT for Nicholas County, Webster County, West Virginia. It was in force for 40 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2008, 3:35 PM EDT (19:35 UTC)
Expired
Jun 22, 2008, 4:15 PM EDT
In force
40 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Nicholas County, WV, Webster County, WV

The radar

The Charleston,WV radar (KRLX), 86 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 3:46 PM EDTHAIL 210 S Birch River, WV
Jun 22, 3:55 PM EDTHAIL 2Hookersville, WV
Jun 22, 4:05 PM EDTHAIL 0.88Cowen, WV
Jun 22, 4:10 PM EDTHAIL 0.88Cowen, WV
Jun 22, 4:22 PM EDTHAIL 0.88Upperglade, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 1:41 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2008-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2008-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
413 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 221935
SVRRLX
WVC067-101-222015-
/O.NEW.KRLX.SV.W.0175.080622T1935Z-080622T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
335 PM EDT SUN JUN 22 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN NICHOLAS COUNTY IN WEST VIRGINIA...
  WESTERN WEBSTER COUNTY IN WEST VIRGINIA...

* UNTIL 415 PM EDT

* AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF BIRCH
  RIVER...OR ABOUT 10 MILES NORTH OF SUMMERSVILLE...AND MOVING EAST
  AT 32 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BIRCH RIVER BY 340 PM EDT...
  7 MILES NORTH OF CRAIGSVILLE BY 350 PM EDT...
  CAMDEN ON GAULEY BY 400 PM EDT...
  WEBSTER SPRINGS BY 415 PM EDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND GOLF 
BALL SIZE HAIL IN CLAY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR WEST VIRGINIA.

LAT...LON 3829 8097 3840 8096 3840 8092 3848 8082
      3851 8088 3856 8079 3853 8075 3853 8065
      3861 8056 3863 8040 3830 8038
TIME...MOT...LOC 1935Z 269DEG 28KT 3843 8082

$$

29
2 follow-up statements
000 
WWUS51 KRLX 221954
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
354 PM EDT SUN JUN 22 2008

WVC067-101-222015-
/O.CON.KRLX.SV.W.0175.000000T0000Z-080622T2015Z/
WEBSTER WV-NICHOLAS WV-
354 PM EDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHERN NICHOLAS AND WESTERN WEBSTER COUNTIES...

AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR BOGGS...OR
ABOUT 12 MILES NORTHEAST OF SUMMERSVILLE...MOVING EAST AT 32 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  COWEN BY 400 PM EDT...
  UPPER GLADE BY 405 PM EDT...
  WEBSTER SPRINGS BY 415 PM EDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3829 8097 3840 8096 3840 8092 3848 8082
      3851 8088 3856 8079 3853 8075 3853 8065
      3861 8056 3863 8040 3830 8038
TIME...MOT...LOC 1954Z 269DEG 28KT 3843 8063

$$

13
000 
WWUS51 KRLX 222006
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
404 PM EDT SUN JUN 22 2008

WVC067-222014-
/O.CAN.KRLX.SV.W.0175.000000T0000Z-080622T2015Z/
NICHOLAS WV-
404 PM EDT SUN JUN 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NICHOLAS COUNTY IS
CANCELLED...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3836 8061 3836 8064 3839 8066 3844 8065
      3847 8067 3851 8068 3861 8056 3863 8040
      3830 8038 3830 8051
TIME...MOT...LOC 2004Z 269DEG 28KT 3843 8053

$$

WVC101-222015-
/O.CON.KRLX.SV.W.0175.000000T0000Z-080622T2015Z/
WEBSTER WV-
404 PM EDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR WESTERN WEBSTER COUNTY...

AT 359 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR COWEN...OR
ABOUT 10 MILES WEST OF WEBSTER SPRINGS...MOVING EAST AT 32 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEBSTER SPRINGS BY 415 PM EDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADS AND LOW LYING AREAS. 
DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. 
MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3836 8061 3836 8064 3839 8066 3844 8065
      3847 8067 3851 8068 3861 8056 3863 8040
      3830 8038 3830 8051
TIME...MOT...LOC 2004Z 269DEG 28KT 3843 8053

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:32 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 22, 3:32 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
332 PM EDT SUN JUN 22 2008

.SYNOPSIS...
UNSETTLED AND CHANGEABLE ENVIRONMENT THIS AFTERNOON AND MONDAY...AS
SUNSHINE MIXES WITH CONVECTION. UPPER LEVEL DISTURBANCE PASSES
THROUGH MONDAY NIGHT. HIGH PRESSURE MOVES IN TUESDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
LOT OF TIME SPENT WITH ONGOING CONVECTION AND HAILERS. SOME LOCATIONS
HAVE SEEN LARGE HAIL 3 TIMES IN THE PAST WEEK. MONDAY, WEDNESDAY,
AND NOW SUNDAY.  ONE COMMENT FROM SAINT ALBANS...LOOKS LIKE A WINTER
WONDERLAND.  HOWEVER...NOT MANY DAMAGE REPORTS COMING IN FROM THE
HAIL SO FAR.

AFTERNOON CONVECTION FORMED ALONG THE 925-850 MB MOISTURE GRADIENT
IN ERN KY.  SHOULD BE SEEING A LULL...MOVING INTO THE HTS
AREA...THEN EAST...BEHIND THE CONVECTION MOVING E THROUGH WV AND ERN
KY.

HAVE TO BRING POPS BACK THOUGH OVERNIGHT AS UPPER AIR ENERGY
APPROACHES FROM THE WEST.

DEW POINTS AND PRECIPITABLE WATER EVEN LESS ON MONDAY...BUT OF
COURSE...THE FREEZING LEVEL WILL BE A BIT LOWER FROM AROUND 11 THSD
TO 10 THSD.  GUIDANCE POPS ARE ONLY 15 TO 20 PCT...BUT WILL KEEP 30
TO 40 PCT.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
H500 TROUGH AXIS CROSSES MONDAY NIGHT.  EXPECT SHRA ACTIVITY TO WANE
AFTER SUNSET AS INSTABILITY IS LOST.  HIGH PRESSURE BUILDS IN AT THE
SURFACE FOR TUESDAY...ALONG WITH A DRIER AIRMASS AND MORE SEASONABLE
TEMPERATURES.  RESULT SHOULD BE A WELCOME BREAK FROM THE SCATTERED
CONVECTION THROUGH TUESDAY NIGHT.  NEXT WAVE IN NW FLOW REGIME LOOKS TO
CLIP THE SOUTHERN CWA COUNTIES WEDNESDAY AFTERNOON/EVENING.  HAVE
CONFINED CHANCE POPS TO THE SOUTH FOR NOW...ALTHOUGH ISOLATED
ACTIVITY REMAINS POSSIBLE TO THE NORTH.

LIKE MAV/MET BLEND FOR NIGHTTIME TEMPERATURES.  FAVORED WARMER MAV
FOR TUESDAY.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
GENERALLY FLAT FLOW ACROSS THE EASTERN U.S. IN THE EXTENDED
PERIOD...MAYBE A SLIGHT TREND TOWARDS TROFFINESS.  NO HEAT WAVES IN
SIGHT...ALTHOUGH TEMPERATURES WILL REMAIN AT NORMAL SUMMERTIME
LEVELS.  LOW LEVEL FLOW TURNS TOWARD THE SOUTHWEST FOR FRIDAY AND
THE WEEKEND...HELPING TO INCREASE DEWPOINTS AND KEEP PRECIPITATION
CHANCES IN THE FORECAST.

USED HPC GRIDS AS A BASIS.  KEPT A MAINLY DIURNAL PATTERN TO THE
POPS ON THURSDAY...AHEAD OF MOISTURE/WARM FRONTAL BOUNDARY.  FROM
FRIDAY ON...WE ARE IN THE WARM SECTOR AND INDIVIDUAL WAVES BECOME
TOUGH TO TIME.  ENOUGH MOISTURE AND SUPPORT MAY BE AROUND TO SUPPORT
PRECIPITATION AT ALMOST ANY TIME...AND THUS HAVE LOW CHANCE POPS
FROM FRIDAY THROUGH THE WEEKEND.

TRENDED SOME HPC TEMPERATURES TOWARDS THE ENSEMBLE NUMBERS...BUT MEX
AND THE ENSEMBLE WERE GENERALLY IN GOOD AGREEMENT WITH HPC.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
CHANGEABLE ENVIRONMENT CERTAINLY THE CASE WITH THE THUNDERSTORMS OVER
SOUTHERN WV AND EASTERN KENTUCKY.  WILL TRY TO PAINT A LULL IN HTS-CRW
IN THE WAKE OF 16-19Z CONVECTION THERE.  WILL INCLUDE THE
POSSIBILITY OF SOME SMALL HAIL POSSIBLE AT EKN 19-22Z.

LEFT SOME THICKER FOG FOR EKN 08-13Z DUE TO THE EXPECTED RAIN.
OTHERWISE A LOT OF 3 TO 4 MILES FORECAST IN RIVER VALLEY.

STRATOCUMULUS FIELD AT 3 TO 5 THSD FT FIGURED MONDAY. AIRMASS DIRER
BUT WITH STRONG UPPER AIR SUPPORT...SOME CONVECTION IS POSSIBLE.

AVIATION OUTLOOK /AFTER 18Z MON/...IFR FOR POSSIBLE ALONG RIVER
VALLEYS AND AREAS THAT RECEIVE RAINFALL LATE MONDAY NIGHT AND EARLY
TUESDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...KTB
NEAR TERM...KTB
SHORT TERM...CL
LONG TERM...CL
AVIATION...KTB/ARJ
Hazardous weather outlook, Jun 22, 4:21 AM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
421 AM EDT SUN JUN 22 2008

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>027-029-033-230830-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-GILMER-
MCDOWELL-
421 AM EDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THIS
AFTERNOON AND EVENING. THE STORM PREDICTION CENTER HAS THIS AREA
UNDER A SLIGHT RISK FOR SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE MONDAY.
THE STORM PREDICTION CENTER HAS THIS AREA UNDER A SLIGHT RISK FOR
SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

WVZ028-030>032-034>040-046-047-230830-
BRAXTON-LEWIS-HARRISON-TAYLOR-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
421 AM EDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THIS
AFTERNOON AND EVENING. THE STORM PREDICTION CENTER HAS THIS AREA
UNDER A SLIGHT RISK FOR SEVERE WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 22, 2:33 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
233 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             DUNBAR                  38.38N 81.75W
06/22/2008  U1.00 INCH       KANAWHA            WV   PUBLIC

            EVENT OCCURRED 225 PM 06/22/2008

&&

NNNN
Local storm report, Jun 22, 2:35 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
235 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0228 PM     HAIL             SAINT ALBANS            38.37N 81.88W
06/22/2008  U0.88 INCH       KANAWHA            WV   PUBLIC

&&

NNNN
Local storm report, Jun 22, 2:38 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
238 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             CHARLESTON              38.53N 81.61W
06/22/2008  U1.25 INCH       KANAWHA            WV   PUBLIC

            EVENT OCCURRED BETWEEN
            200 PM 06/22/2008 AND 215 PM 06/22/2008

&&

NNNN
Local storm report, Jun 22, 2:40 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
240 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....

            ..REMARKS..

0236 PM     HAIL             CHARLESTON              38.47N 81.70W
06/22/2008  U0.88 INCH       KANAWHA            WV   PUBLIC

&&
Local storm report, Jun 22, 2:54 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
254 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HAIL             CLENDENIN               38.41N 81.34W
06/22/2008  U1.00 INCH       KANAWHA            WV   PUBLIC

&&

NNNN
Local storm report, Jun 22, 3:26 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
326 PM EDT SUN JUN 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             5 NW CLAY               38.51N 81.15W
06/22/2008  E0.88 INCH       CLAY               WV   PUBLIC

0315 PM     HAIL             CLAY                    38.46N 81.08W
06/22/2008  E1.75 INCH       CLAY               WV   PUBLIC

&&

JDENT

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 12:20 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne40 min
Jun 22, 12:44 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam46 min
Jun 22, 1:04 PM EDTSevere Thunderstorm WarningRLXCabell41 min
Jun 22, 1:23 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Mason, Putnam52 min
Jun 22, 1:33 PM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Kanawha, Lincoln, Putnam42 min
Jun 22, 1:57 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Putnam, Roane33 min
Jun 22, 2:11 PM EDTSevere Thunderstorm WarningRLXKanawha34 min
Jun 22, 2:19 PM EDTSevere Thunderstorm WarningRLXClay, Kanawha, Roane41 min
Jun 22, 2:27 PM EDTSevere Thunderstorm WarningRLXKanawha, Roane33 min
Jun 22, 2:58 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Nicholas, Roane47 min
Jun 22, 3:59 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha46 min
Jun 22, 4:16 PM EDTSevere Thunderstorm WarningRLXNicholas, Pocahontas, Randolph, Webster59 min
Jun 22, 4:58 PM EDTAreal Flood AdvisoryRLXPocahontas3 hr
Jun 22, 5:00 PM EDTSevere Thunderstorm WarningRLXRaleigh, Wyoming60 min
Jun 22, 6:06 PM EDTSevere Thunderstorm WarningRLXMcDowell, Wyoming39 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.